BRAND NAME :Nimophrin-P

COMPOSITION :Nimesulide IP 100 Mg + Paracetamol IP 325 Mg

PACKING : 20X15TABS(Golden Pvc)

MRP : 126.00/-

Description

INDICATIONS :

Nimesulide+Paracetamol is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.

USES :

Nimesulide + Paracetamol is a combination of two medicines: Nimesulide and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

SIDE EFFECTS :

Nimophrin-P
Scroll to top